# SDR AALA970957

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65198638
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT FORWARD VERTICAL STIFFENER FOR NOSE LANDING GEAR TRUNNION SUPPORT FITTING CRACKED 2 PLACES AT CENTER FASTENERS, STA 302.  REMOVED AND INSTALLED NEW STIFFENER.  TST:  56,297.  CYCLES:  36,203.  (X)
